Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

A note on the mean value of the Poisson kernel


Authors: A. S. Galbraith and J. W. Green
Journal: Bull. Amer. Math. Soc. 53 (1947), 314-320
DOI: https://doi.org/10.1090/S0002-9904-1947-08790-5
Errata, Volume 53: Bull. Amer. Math. Soc., Volume 53, Number 12 (1947), 1196--1196
This work is cited by: Bull. Amer. Math. Soc., Volume 54, Number 6 (1948), 527--527
MathSciNet review: 0020161
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1947-08790-5